# SDR REXA2018071800632

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL 3L AT STA 280 CRACKED. PERFORMED CUTOUT TO REMOVED CRACK FABRICATED AND INSTALLED REPAIR PART AT FS 280, STGR 3L LINTEL IAW EO R53568.
